# SDR CA190430008

- Difficulty date: April 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: MM67035340003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION IN AFT CARGO COMP. FLOOR STRUCTURE. IAW SRM 53-61-43-101-001-A02, NO DAMAGE ALLOWED AT REPORTED LOCATIONS. SHEAR PANEL (TC# 20190430008)
